On the uniqueness of the positive Cauchy problem for a class of ultraparabolic operators (with Y. Pinchover and S. Polidoro), submitted.
Hardy type inequalities for $\Delta_\lambda$-Laplacians (with S.Sonner), submitted.
Attractors met $X$-elliptic operators (with S.Sonner), submitted.
An inverse mean value property for evolution equations (with E.Lanconelli and G.Tralli), Advances in Differential Equations, accepted for publication.
Attractors for a class of semi-linear degenerate
parabolic equations (with S.Sonner), J. Evol. Equ. 13 (2013), no.3, 675-691.
A Liouville-type Theorem on halfspaces for sub-Laplacians, Proceedings of the AMS, accepted for publication.
Blaschke, Privaloff, Reade and Saks Theorems
for diffusion equations on Lie groups (with G.Tralli), Potential Anal. 38 (2013), no. 4, 1103-1122.
On semilinear $\Delta_\lambda$-Laplace equation (with E.Lanconelli), Nonlinear Anal., 75 (2012), no.12, 4637-4649.
A control condition for a weak Harnack inequality, Nonlinear Anal. 75 (2012), no.11, 4198-4204.
Theorem for X -elliptic operators (with E.Lanconelli), Nonlinear Anal. 70 (2009), no.8, 2974-2985.
Theorems for a class of linear second order operators with
nonnegative characteristic form (with E.Lanconelli),
Bound. Value Probl. 2007, Art. ID 48232, 16 pp.
- Link of
groups and Hörmander operators (with E.Lanconelli),
Proc. Amer. Math. Soc. 135 (2007), 2019-2030.
Theorems in halfspaces for parabolic hypoelliptic equations (with E.Lanconelli),
Ric. Mat. 55 (2006), no.2, 267-282.
One-side Liouville Theorems for a class of
hypoelliptic ultraparabolic equations (with E.Lanconelli),
Contemp. Math., 368 (2005), 305-312, Amer. Math. Soc., Providence, RI, 2005.
- An invariant Harnack inequality for a class of hypoelliptic ultraparabolic equations (with E.Lanconelli),
Mediterr. J. Math. 1 (2004), no.1, 51-80.
- X-elliptic operators and
X-control distances (with E.Lanconelli), Contributions in honor of the memory of Ennio De Giorgi, Ricerche Mat. 49 (2000), suppl., 223-243.